# SDR CALA0000269

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT VERTICAL STABILIZER SKIN GOUGED ALONG HORIZONTAL STABILIZER RUN LINE.  THE PANEL WAS REMOVED AND A NEW PANEL WAS INSTALLED IAW SRM 51-30-1, 51-30-2, 51-10-4, AND 51-30-5.
